# SDR ASOA20160921010

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,852 hours, 14,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 6003145017
- Condition: Binding
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS MAIN CABIN DOOR WILL NOT OPEN ON ARRIVAL WITH PROXIMITY SYSTEM 2 CAUTION MESSAGE.  AFTER DEPLANING, DOOR WOULD NOT LOCK.  MDC SHOWS UPLOCK UPPER ALIGNMENT MARKS NOT LINED UP.  MAINTENANCE R & R FORWARD DOOR LATCH SPIGOT BEARING.  CLEANED AND LUBED AFT DOOR LATCH SPIGOT BEARING REF AMM 53-21-23.  PERFORMED OPS CHECK OF PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD AT THIS TIME.  COULD NOT DUPLICATE FAULT.  AIRCRAFT OK FOR CONTINUED SERVICE.
